MathSciNet Relay Station
MathSciNet bibliographic data
MR1055777 (91m:14008) 14C05 (14C20 14H10)
Paxia, Giuseppe On flat families of fat points. Proc. Amer. Math. Soc. 112 (1991), no. 1, 19–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement